# SDR DXTA2014041505730

- Difficulty date: April 14, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N656QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605732
- Aircraft time: 5,849 hours, 4,461 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: MS24166D2
- Condition: Inoperative
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING DURING ROLL OUT,  ANTI-SKID INOPERATIVE LIGHT ILLUMINATED, FOLLOWED BY LOW BRAKE PRESSURE LIGHT.  REMOVED AND REPLACED BRAKE MOTOR CONTROL RELAY KZ067 FROM AFT J-BOX IAW MM 24-50-03. PERFORMED BRAKE BLEEDING PROCEDURE IAW MM 32-44-00. BRAKE SYSTEM OPS CHECKED GOOD.
